# SDR MALA060361

- Difficulty date: June 3, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 19,583 hours, 21,440 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Failed
- Location: A/C Compressor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT AT BJI, THERE WAS A BURNING SMELL ACCOMPANIED BY A LOUD NOISE UNDER THE CABIN FLOOR IN THE VICINITY OF THE SUPPLEMENTAL AC COMPRESSOR.  A/C INOPERATIVE.  REPLACED SUPP A/C COMPRESSOR MOTOR AND BELT.
